Coming off citalopram weight loss

Common Questions and Answers about Coming off citalopram weight loss

celexa

I thought these 2 meds were known to be weight neutral or cause weight loss. My doctor knows my concern about the weight issue as this is something I have never fought to maintain while everything else in life seems to be a fight. If I stopped taking all meds, would I lose the weight and go back to my normal size. I do lack motivation that's for sure! I think or say I will start a program and don't.
I gained 6 pounds in the first 6 weeks and a total of 10 in 2 months. I was on the Nutrisysem 1500 calories a day plan. I had been losing about 2 pounds a week for a month and suddenly started gaining. I couldn't figure out why and the only thing that changed in my lifestyle was that I began taking Propanolol for my migraines which caused me to look it up. I am not a doctor but what else could it be?
I have been diagnosed with alopecia areata. ... Yes, weight loss does play a large part in the health of the hair! Genetics don't necessarily mean gradual thinning - hair fall occurs in different patterns for different people. I was going to go for clip ins until I was strictly advised against them, as the clips actually pull on the already weak hair and cause further loss!!!!
Do not stop taking Citalopram without consulting your physician. Stopping abruptly can cause withdrawal symptoms. You need to be weaned off the Citalopram gradually. Until you find out what is going on, what is causing the headaches etc. , I think you should not be boxing or playing football for your own safety. Well, I have given you a number of suggestions to think about. I hope you find them helpful.
and about those sites telling you to reduce calories and stuff...you can exercise and starve yourself...the weight aint coming off till you get off the meds...at least thats what it was for me... My goodness...I would walk and jog and lift weights and eat nothing but salads and Slim Fast and GAINED WEIGHT!!! Good luck to you!
Had gone up to 40mg citalopram but have been off them almost a year now but was wondering if a low dose would help my symptoms and hopefully not cause the weight gain. i am terrified about my symptoms but was so happy about the weight loss, i have struggled with it for so long and finally was getting it under control.
The side effects of getting off are really terrible, but if you are stressing about getting off immediately because of weight loss, be patient and taper safely with a doctor's advice. The weight will come off on its own. Peace and love.
I am trying to get off meds and take a controversial homeopathic route but I think meds are an importantpart of treatment to get correct. The two I take also cause weight loss so be careful when considering them- if you do speak with a provider about wither one. The Topamax is an anticonvulsant- the research I have found indicates that they may work bc they are finding that possibly our "episodes" are caused by mini seizures that are too small to record. I find that interesting.
Please come on in and make yourself at home. This is a very good place to be if you want to get off and stay off Tramadol.
This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
When I came off Sertraline there were no side effects, but with Venlafaxine the side effects of coming off it are very difficult. Like you I could not tolerate Fluoxetine either. Made me very bad. I can understand the worry about you losing weight. Is there any way you can adjust your diet to help with this? Will your doctor help you with trying to gain some weight?
Effexor is evil. I was using it after the loss of my sister and my uterus. I went off Effexor and went on Topomax and I've lost 30 lbs. I lost my appetite at first (good riddance) and had a minimal amount of tingling in my fingertips, but this stuff has been great. The headaches have improved and I can't wait until the FDA officially approves it for weight loss. So what if the soda tastes bad. Who needs it.
I am now trying to get off it, cause my new doctor tested my thryroid since I have been gaining weight like crazy. He said that depression can be caused by my hypothyroid. I also want to get pregnent next year, and really dont want to be on Paxil anymore. I started going off it a few months ago and have had the hardest time.
And also to Mr. Green I have came off of Xanax twice, I had no withdrawls from coming off of it. Maybe because I have a lot of will power and am able to convince myself that if I don't need the drug (any drug) and go on. I know most people suffer horrible withdrawl symptoms but I am not one of those people. I do on the other hand have horrible side effects to drugs while I am taking them, not coming off of them.
insulin dependent diabetes (it is very dibilititating and causes extreme mood swings [BS 25 to over 500 frequently], MS that causes extreme fatigue, leg weakness, loss of balance, forgetfulness and loss of concentration, I have a moderate case of OCD, I am manic/depression, some dissociative behavior, I tend to isolate when depressed. Recently, I have had several teeth extracted (including my two front teeth) and am working with my dentist to get both upper and lower partial dentures.
DX 2006 TX 2006 and 2007 (24 weeks) Genotype 3a Horrible side effects (Brain Fog --- Couldn't remember ANYTHING - pain, headaches, more pain, fatigue, muscle loss and wasting and weight gain - plus others like hair loss, etc.) about 1 month post the pain got worse and I felt worse. That lasted until about a year and a month or so of post TX --- my brain fog - and my lack of energy were killing me.
severe depression, memory loss, rashes, mouth sores, severe lower back pain,inflammed stomach, nightmares, anxiety, hair loss, blurred vision, headaches, 38 lb weight loss so far, total loss of sexual libido, zombie like, insomnia. into week 12 of tx i had severe bleeding and had to have a hysterectomy. fell down on day of bx and had 14 stitches in back of head.
Even your weight loss can be triggering this. However, you'll benefit from the healthy eating plan you are undertaking. Smart! In the movie Something's Got to Give , with Diane Keaton & Jack Nickalous He's having an anxiety attack. The Dr says he must learn to decompress. Watch the movie. You'll like it! Plus you'll get a better understanding of what might be happening to you & how to prevent it. Also. there's a good book called The Power of Now. By Ekart Tolle.
regarding coming off lexapro: take it slow. I've come off it at least twice and had a terrible time of it. The withdrawal is overwhelming, but I would also experience a panicky feeling that I needed to be off the meds asap. I'm coming off the meds again and have made myself take it slow. I'm taking over month to come down 10mgs. It's not scientific, but I prepare a weeks worth of pills by scraping one side down. I'm staying at the new dose for at least a week.
Actually it has made all the difference in the world. It causes weight loss as well. Just a suggestion. I know men find this kind of weird but I also do yoga. I got my partner into it and he loves it. It makes me feel like i'm on some amazing drugs or something. It's that seretonin. Maybe you should go to your own therapist instead of hers. Sounds like it's not really working. You really gave it a go though. It's not like you are not making an effort. That should be recognized.
Sending a hug,I here to listen, :)rambling good for ya :)
anyone about how they got off. Now there's years worth of posts from people round the world who kicked Tram. It's nice to know when they are awake at 2am, freaking the frack out that they can sign on and read and get really helpful suggestions. It's just beautiful. Anyhow welcome if you are new. Welcome back if you are a veteran! Love and Healing!
Personally, from what you've described, it sounds like you may have been sensitive to the med to begin with, which would explain the more severe symptoms coming off of it. The person who made the most sense, was the doc who said that unfortunately there is no magic pill for this at this point, you just sort of have to give it some time (which totally stinks I know!!!). That's the most honest guidance you have gotten! Even the Klonopin and Xanax will only help to a point..
Loss of interest in normal daily activities Feeling sad or down Feeling hopeless Crying spells for no apparent reason Problems sleeping Trouble focusing or concentrating Difficulty making decisions Unintentional weight gain or loss Irritability Restlessness Being easily annoyed Feeling fatigued or weak Feeling worthless Loss of interest in sex Thoughts of suicide or suicidal behavior Unexplained physical problems, such as back pain or headaches Like I have alw
(that sometimes feel like a flutter above the eyes, but sometimes feel like a muscle cotraction starting off softly contracting then intenselt contracting then softly then finish). These would happen once every 20 seconds. then next stage after having these frequent 'rush' feelings I gradually began to see vast amounts of eye floaters and eye flashes. untill flashes seemed permanent. Muscles would twitch a lot.
MedHelp Health Answers